# SDR CA961231005

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Propeller: Mcauly 3FF32C501
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Web
- Part number: 52130409
- Condition: Cracked
- Location: Nlg Gear Attach
- Part time: 10,612 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FORWARD NOSE GEAR TUNNEL WEB, NOSE GEAR ATTACH AREA, FOUND CRACKED AROUND ATTACHING BOLTS, CRACKS CIRCULAR UNDER NUTS. LEFT P/N 5213040-10 . NOSE GEAR DRAG BRACE ATTACH AREA LEFT, CRACK FOUND IN TUNNEL SKIN AND DOUBLER LEFT SIDE TOP AFT CORNER.
